# SDR SIMA20211203001

- Difficulty date: December 3, 2021
- Submitted: December 5, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 41,585 hours, 36,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMERGENCY LIGHT INOP-C/A-RAR LH AFT OVERWING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-07-000-801-A AND 33-50-07-400-801-A OPS CHECK GOOD
